# SDR ASAA2014101209355

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,151 hours, 8,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED, AND EXTINGUISHED AT MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTOLLER BITE IAW MM 21-61-00.  FAILED TCV FOR PREV FLIGHT BUT PASSED VERIFY TEST.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE 3 MORE TIMES WITH NO FAULTS.  TESTS PASSED.  NO HISTORY LAST 60 DAYS.
